Third Hankel determinant and Zalcman functional for a class of starlike functions with respect to symmetric points related with sine function


Muhammad G. K. , Ahmad B., Murugusundaramoorthy G., Mashwani W. K. , Yalçın Tokgöz S., Shaba T. G. , ...More

JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, vol.25, no.1, pp.29-36, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.22436/jmcs.025.01.04
  • Journal Name: JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.29-36
  • Keywords: Analytic functions, subordinations, sine function, Hankel determinant, Zalcman functional, COEFFICIENT, CONJECTURE, BOUNDS
  • Bursa Uludag University Affiliated: Yes

Abstract

In this article we define a class of starlike functions with respect to symmetric points in the domain of sine function. Also, we investigate coefficients bounds and upper bounds for the third order Hankel determinant for this defined class. We also evaluate the Zalcman functiona vertical bar a2/3 - a(5)vertical bar. Specializing the parameters, we improve Zalcman functional for the class of starlike functions.